Electron. J. Diff. Eqns., Vol. 2001(2001), No. 13, pp. 1-10

Multiple positive solutions for a nonlocal boundary-value problem with response function quiet at zero

G. L. Karakostas & P. Ch. Tsamatos

The existence of positive solutions of a nonlocal boundary value problem for a second order differential equation is investigated. By assuming that the response function is quiet at zero, in a sense introduced here, and it satisfies some easy conditions, existence results for a countable set of positive solutions are given.

Submitted January 23, 2001. Published February 19, 2001.
Math Subject Classifications: 34B18.
Key Words: Multiple positive solutions, nonlocal boundary value problems, functions quiet at zero, Krasnoselskii's fixed point theorem.

Show me the PDF file (203K), TEX file, and other files for this article.

G. L. Karakostas
Department of Mathematics
University of Ioannina,
451 10 Ioannina, Greece
email: gkarako@cc.uoi.gr
P. Ch. Tsamatos
Department of Mathematics
University of Ioannina
451 10 Ioannina, Greece
email: ptsamato@cc.uoi.gr

Return to the EJDE web page